<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 11, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1974 Vol. 11, No. 2, 63—90
Subparacompact spaces and pseudo-closed maps
Moo Ha Woo
Bull. Korean Math. Soc. 1974 Vol. 11, No. 2, 63—68
On complete vector lattices of order bounded linear mappings
Sang-Youn Rhee
Bull. Korean Math. Soc. 1974 Vol. 11, No. 2, 69—72
A study on the minimization of the total absolute curvature of the immersed submanifolds
Yong Tae Shin
Bull. Korean Math. Soc. 1974 Vol. 11, No. 2, 73—80
New proof of the ham-sandwich theorem
Jong-Chul Kim
Bull. Korean Math. Soc. 1974 Vol. 11, No. 2, 81—85
시린다권에 관하여
임창구
Bull. Korean Math. Soc. 1974 Vol. 11, No. 2, 87—90

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd